# SDR UALA2013061404142

- Difficulty date: June 14, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 71,598 hours, 26,261 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR WEB CORRODED AT BS 1680, RBL 4-47.   REPAIRED AFT FLOOR WEB IAW ECRA 5330-04259.
